Continuity of the restriction maps on Smirnov classes. (English) Zbl 1469.30112

Summary: We prove the restriction maps define continuous linear operators on the Smirnov classes for some certain domain with analytic boundary.


30H10 Hardy spaces
Full Text: DOI


[1] Duren, P. L., Theory of \(H^p\) Spaces. Theory of \(H^p\) Spaces, Pure and Applied Mathematics, Vol. 38 (1970), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0215.20203
[2] Duren, P. L., Smirnov domains, Journal of Mathematical Sciences, 63, 2, 167-170 (1993)
[3] Goluzin, G. M., Functions of a Complex Variable (1969), Providence, RI, USA: American Mathematical Society, Providence, RI, USA · Zbl 0183.07502
[4] Khavinson, D., Factorization theorems for different classes of analytic functions in multiply connected domains, Pacific Journal of Mathematics, 108, 2, 295-318 (1983) · Zbl 0494.30024
[5] Privalov, I. I., Boundary Properties of Analytic Functions (1950), Moscow, Russia: GITTL, Moscow, Russia
[6] Ruben, A. M.; Rosenthal, P., An Introduction to Operators on the Hardy-Hilbert Space (2007), New York, NY, USA: Springer, New York, NY, USA · Zbl 1116.47001
[7] Soykan, Y., On equivalent characterisation of elements of Hardy and Smirnov spaces, International Mathematical Forum, 2, 24, 1185-1191 (2007) · Zbl 1159.30330
[8] Soykan, Y., On the continuity of restriction maps, International Journal of Mathematical Analysis, 2, 17-20, 823-826 (2008) · Zbl 1169.30315
[9] Soykan, Y., Restriction maps, International Journal of Mathematical Analysis, 5, 29-32, 1491-1496 (2011) · Zbl 1244.30076
[10] Havin, V. P., Boundary properties of integrals of Cauchy type and of conjugate harmonic functions in regions with rectifiable boundary, Matematicheskii Sbornik, 68, 110, 499-517 (1965)
[11] David, G., Singular integral operators over certain curves in the complex plane, Annales Scientifiques de l’Ècole Normale Supérieure. Quatrième Série, 17, 1, 157-189 (1984)
[12] Soykan, Y., Boundary behaviour of analytic curves, International Journal of Mathematical Analysis, 1, 1—4, 133-157 (2007) · Zbl 1134.30341
[13] Cowen, C.; MacCluer, B., Composition Operators on Spaces of Analytic Functions. Composition Operators on Spaces of Analytic Functions, Studies in Advanced Mathematics, 20 (1995), New York, NY, USA: CRC Press, New York, NY, USA · Zbl 0873.47017
[14] Soykan, Y., Restriction maps on the Hardy spaces of the unit disc, International Journal of Mathematical Analysis, 7, 49-52, 2407-2411 (2013)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.